MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC TAG THORACIC ENDOPROSTHESIS (CTAG); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC TAG THORACIC ENDOPROSTHESIS (CTAG); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number TGU343420
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 03/21/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The review of the manufacturing paperwork verified that this lot met all pre-release specifications.(b)(4).According to the conformable gore® tag® thoracic endoprosthesis instructions for use (ifu), the complications associated with the use of the gore® tag® thoracic endoprosthesis may include but are not limited to endoleak, aortic expansion, and reoperation.
 
Event or Problem Description
On (b)(6) 2016, this patient underwent a repair of a thoracoabdominal aortic aneurysm whereby two conformable gore® tag® thoracic endoprostheses were implanted in zone 4 of the thoracic aorta.Two stents were also reportedly implanted in the celiac and superior mesenteric arteries.Pre-treatment computed tomography angiography (cta) showed that the maximum diameter of aortic aneurysm/lesion was 66mm.The patient tolerated the initial procedure.From (b)(6) 2016 till (b)(6) 2016, the follow up computed tomography angiography (cta) showed that the maximum diameter of aortic aneurysm/lesion was 70mm.On (b)(6) 2018, the follow up cta determined that the maximum diameter of aortic aneurysm/lesion was 76mm.Additionally, on (b)(6) 2018, a proximal type i endoleak associated with a tgu343420/14653201 was identified.On (b)(6) 2018, the reintervention was performed whereby an additional aortic endograft was implanted.
 
Additional Manufacturer Narrative
Corrected information: event date.

Brand Name
AORTIC TAG THORACIC ENDOPROSTHESIS (CTAG)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key7981539
Report Number2017233-2018-00627
Device Sequence Number11020333
Product Code MIH
UDI-Device Identifier00733132618170
UDI-Public00733132618170
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P040043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/22/2018
Device Catalogue NumberTGU343420
Device Lot Number14653201
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/18/2018
Supplement Report FDA Received Date11/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age75 YR
Patient Weight88